# SDR WRLA200419

- Difficulty date: April 27, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: SM600BA40N24
- Part serial: 40110
- Condition: Inoperative
- Location: Nr 3 Dc Bus
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

INFLIGHT LOST NR 3 DC BUSS, WORLD AIRWAYS DIRECTED THE CREWS TO RETURN TO THE POINT OF TAKEOFF (RCTP), THE CREWS THEY HAD TO DUMP FUEL TO FACILITATE THE MAX GROSS LANDING WEIGHT.  REMOVED AND REPLACED THE RCCB RELAY NR 3 DC BUSS CHECKED NORMAL AIRCRAFT BACK TO THE SERVICE.
